| Model Number |
N/A |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/19/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 medical devices: unknown femoral catalog#: ni lot#: ni.Articular surface medial congruent (mc) right 10 mm height catalog#: 42522100810, lot#: 64981178.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that patient underwent a right knee arthroplasty.Subsequently, patient was revised due to tibia loosening.No additional patient consequences were reported.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed, due to limited information received from the customer.Device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined, as the necessary information to adequately investigate the reported event was not provided.If any further information is found, which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.